Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 589465, 9 pages
http://dx.doi.org/10.1155/2014/589465
Research Article

IFP-Intuitionistic Fuzzy Soft -Ideals of Hemirings and Its Decision Making

Department of Mathematics, Hubei University for Nationalities, Enshi, Hubei 445000, China

Received 13 November 2013; Accepted 30 January 2014; Published 20 March 2014

Academic Editor: Tai-Ping Chang

Copyright © 2014 Qi Liu and Jianming Zhan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. R. LaTorre, “On h-ideals and k-ideals in hemirings,” Publicationes Mathematicae Debrecen, vol. 12, pp. 219–226, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Y. B. Jun, M. A. Öztürk, and S. Z. Song, “On fuzzy h-ideals in hemirings,” Information Sciences, vol. 162, no. 3-4, pp. 211–226, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  3. J. Zhan and W. A. Dudek, “Fuzzy h-ideals of hemirings,” Information Sciences. An International Journal, vol. 177, no. 3, pp. 876–886, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  4. Y.-Q. Yin, X.-K. Huang, D.-H. Xu, and F. Li, “The characterization of h-semisimple hemirings,” International Journal of Fuzzy Systems, vol. 11, no. 2, pp. 116–122, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. Yin and H. Li, “The characterizations of h-hemiregular hemirings and h-intra-hemiregular hemirings,” Information Sciences, vol. 178, no. 17, pp. 3451–3464, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  6. X. Ma and J. Zhan, “On fuzzy h-ideals of hemirings,” Journal of Systems Science & Complexity, vol. 20, no. 3, pp. 470–478, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  7. X. Ma and J. Zhan, “Generalized fuzzy h-bi-ideals and h-quasi-ideals of hemirings,” Information Sciences, vol. 179, no. 9, pp. 1249–1268, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  8. X. Ma, Y. Yin, and J. Zhan, “Characterizations of h-intra- and h-quasi-hemiregular hemirings,” Computers & Mathematics with Applications, vol. 63, no. 4, pp. 783–793, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J. Zhan and K. P. Shum, “Intuitionistic (S, T)-fuzzy h-ideals of hemirings,” East Asian Mathematics, vol. 22, pp. 93–109, 2006. View at Google Scholar
  10. W. A. Dudek, M. Shabir, and R. Anjum, “Characterizations of hemirings by their h-ideals,” Computers & Mathematics with Applications, vol. 59, no. 9, pp. 3167–3179, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  11. D. Molodtsov, “Soft set theory—first results,” Computers & Mathematics with Applications, vol. 37, no. 4-5, pp. 19–31, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. I. Ali, “Another view on reduction of parameters in soft sets,” Applied Soft Computing Journal, vol. 12, no. 6, pp. 1814–1821, 2012. View at Publisher · View at Google Scholar · View at Scopus
  13. M. I. Ali, F. Feng, X. Liu, W. K. Min, and M. Shabir, “On some new operations in soft set theory,” Computers & Mathematics with Applications, vol. 57, no. 9, pp. 1547–1553, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. I. Ali, M. Shabir, and M. Naz, “Algebraic structures of soft sets associated with new operations,” Computers & Mathematics with Applications, vol. 61, no. 9, pp. 2647–2654, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. F. Feng, Y. B. Jun, X. Liu, and L. Li, “An adjustable approach to fuzzy soft set based decision making,” Journal of Computational and Applied Mathematics, vol. 234, no. 1, pp. 10–20, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  16. F. Feng, Y. B. Jun, and X. Zhao, “Soft semirings,” Computers & Mathematics with Applications, vol. 56, no. 10, pp. 2621–2628, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. X. Liu, D. Xiang, and J. Zhan, “Fuzzy isomorphism theorems of soft rings,” Neural Computing and Applications, vol. 21, no. 2, pp. 391–397, 2012. View at Publisher · View at Google Scholar · View at Scopus
  18. X. Ma and J. Zhan, “Characterizations of three kinds of hemirings by fuzzy soft h-ideals,” Journal of Intelligent & Fuzzy Systems, vol. 24, no. 3, pp. 535–548, 2013. View at Google Scholar · View at MathSciNet
  19. A. R. Roy and P. K. Maji, “A fuzzy soft set theoretic approach to decision making problems,” Journal of Computational and Applied Mathematics, vol. 203, no. 2, pp. 412–418, 2007. View at Publisher · View at Google Scholar · View at Scopus
  20. N. Çaĝman, F. Citak, and S. Enginogĝlu, “Fuzzy parameterized fuzzy soft set theory and its applications,” Turkish Journal of Fuzzy Systems, vol. 1, pp. 21–35, 2010. View at Google Scholar
  21. F. Karaaslan, N. Çaĝman, and S. Yilmaz, “IFP-intuitionistic fuzzy soft set theory and its applications,” In press.
  22. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at MathSciNet
  23. K. T. Atanassov, “Intuitionistic fuzzy sets,” Fuzzy Sets and Systems, vol. 20, no. 1, pp. 87–96, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet